# SDR UALA2012080704251

- Difficulty date: August 3, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 41,373 hours, 16,713 cycles
- Engine: Iae V2522A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STRONG VIBRATION IN CLIMB FROM FL200 TO FL290, 79 MACH.  PER VIBRATION REPORTING CHECKLIST FROM IMB CREW, VIBRATION WAS FELT IN COCKPIT AND FWD CABIN.  ACCOMPLISHED VIBRATION SURVEY REF TSM 05-50-00, FOUND NLG DOOR AFT RIGHT OUT OF LIMITS, ADJUSTMENT REF SEQ NR 3732003 AND FWD ELECTRICAL PANEL ADJUSTED.
